JournalsprimsVol. 12, No. 99pp. 131–140

Holonomic Systems of Linear Differential Equations and Feynman Integrals

  • Masaki Kashiwara

    Kyoto University, Japan
  • Takahiro Kawai

    Kyoto University, Japan
Holonomic Systems of Linear Differential Equations and Feynman Integrals cover
Download PDF

Cite this article

Masaki Kashiwara, Takahiro Kawai, Holonomic Systems of Linear Differential Equations and Feynman Integrals. Publ. Res. Inst. Math. Sci. 12 (1976), no. 99, pp. 131–140

DOI 10.2977/PRIMS/1195196602